# SDR AALA202306233548

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A320*
- Aircraft serial: 6687
- Aircraft time: 23,618 hours, 9,257 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330514205
- Part serial: 1633
- Condition: Odor
- Location: Zone 900 - Lav/G
- Part time: 3,012 hours, 1,219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND CREW REPORTED VERY STRONG, UNPLEASANT ODOR FROM FORWARD LAVATORY DURING FLIGHT AND ON GROUND. DESPITE CLEANING, STENCH REMAINS. MAINTENANCE REPLACED THE FORWARD LAVATORY TOILET ASSEMBLY PER AMM 38-31-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS NOTED.
